# SDR DALA201705703609

- Difficulty date: July 20, 2016
- Submitted: May 8, 2017
- Operation: Air carrier
- Make and model: Doug MD-88
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 550130501
- Part serial: 53421
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER LT UPPER REAR SPAR CAP DAMAGED. REPAIRED LT UPPER REAR SPAR CAP WITH SPAR CAP SPLICE PER ER/A 549325-14AD REV B. ALL REPAIRS WERE ACCOMPLISHED ON SHOP ORDERS.
